MathSciNet Relay Station
MathSciNet bibliographic data
MR126276 55.40
Berstein, I.; Hilton, P. J. Category and generalized Hopf invariants. Illinois J. Math. 4 1960 437–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 20:19:07 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=2eef3d1152dd9f5e30bca2ba62314d22; path=/; expires=Wed, 11-Jun-2031 20:19:07 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=70 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 59c Wn"7IMH~M7 |q^9~?/G7PCZͩ [Q]M6BE7턑ߴ-E73!&Di\ :iVm5#6vU?p2QҖ'$bu]͉(G&rJJ`4e4#St%(j ~TppHS'^N`. AfQ S)R&-EkX0X&Cz@3zӎW`2B:Üx5/gꭙ:"N!a|؎Wom X/HM ـdLYL?oO#"F&R~, ƚX l:G%sɡxvI*/Ԛ$us;wiR̹狭L5v>p4pCç'Zy.oGx88@uߡ&Bqv E81 N!&'9d+2j8xUriM| ֏F]qQmB{="z+Jp=Hu}I2M Rcmd<; clfx+ClDƐTM_[r\\,\RMQҨk-.jpKp%ezW9rv}DdZׇL gp j5ߗZJ_Wj U.߆gݰ#TU`F&!&V \8?I l'<>c;7.M~+fvs\rQ}6Qs_ fN1vv'cUmV$VKN a/HP+=PK80*rrR\xIc8`* $G?:41(\3jʅ bja4>t6,"0 <_ x95A ;hli^,)Cl5*|Ƶ$) 1K :.>ߧzSߒtvzKvbEkT:<' ssmƋ7CRX%(rN4&IH*sWYƽ